# SDR ASAA2014070408445

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,267 hours, 8,424 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND TAXI, FMC DISAGREE ANNUNCIATED.  ACFT GROUND POWER DUMPED TWICE AT GATE 16 SAN.  ACFT GROUNDED.  PERFORMED IAW QRH AND RESTORED.
